advertisement
Question
Posted by: another mom | 2010/07/10

fluanxol .5mg

Thank you CS for your prompt reply.

I did call my GP but he will only be back Monday. He is the partner of the GP I normall see and she has been off ill, so he perhaps wasn''t aware of all my past history. The receptionist told me not to take them. I called the pharmacy and they are prepared to take the meds back.

Besides the special precaution regarding hypothyroid patients I also noticed one of the side effects is muscle spasms of the neck and shoulders. I already suffer from muscle spasms.

Was also given Ivedal only 4 tablets to take half at night, haven''t taken any yet. Not sure if there are any adverse side effects.

In the meantime I found relicalm which contains L-Theanine 150mg
I took 2 and felt a lot calmer without the feeling of being tranquilised.

Will make an appointment to see a psychiatrist. The problem is one can''t always get an appointment immediately.

Thanks once again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Good point that he might not be aware of all your past history, though such things would usually be recorded in the notes for just this sort of occasion. Sounds like a responsible and sensible pharmacy. That particular med was unlikely to be urgently necessary, so this seems a wise decision all round. It belons to a family of meds which can in some people cause some muscle problems, but this must be unlikely with this particular drug at this low dose. However, another reason to consider alternatives.
Ivedal seems to be a generic equivalent of Zolpidem, and is a useful alternative to other sedatives which can cause dependency if used for long. Interesting to note that you felt better on Relicalm.
Seeing a psychiatrist seems wise, and should only be beneficial
Let us know how it goes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/07/10

Good point that he might not be aware of all your past history, though such things would usually be recorded in the notes for just this sort of occasion. Sounds like a responsible and sensible pharmacy. That particular med was unlikely to be urgently necessary, so this seems a wise decision all round. It belons to a family of meds which can in some people cause some muscle problems, but this must be unlikely with this particular drug at this low dose. However, another reason to consider alternatives.
Ivedal seems to be a generic equivalent of Zolpidem, and is a useful alternative to other sedatives which can cause dependency if used for long. Interesting to note that you felt better on Relicalm.
Seeing a psychiatrist seems wise, and should only be beneficial
Let us know how it goes

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement